MAUDE Adverse Event Report: CONVATEC INC ESTEEM+; BAG, URINE COLLECTING, URETEROSTOMY

CONVATEC INC ESTEEM+; BAG, URINE COLLECTING, URETEROSTOMY
Model Number 422545
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the retailer that wafer had off centered started hole.The product was not used by patient.No photo is available at this time.
 
Additional Manufacturer Narrative
Device 2 of 3.E1: complainant state: (b)(6).Complainant country: (b)(6).Name of affiliation: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Third party manufacturing site (for life): 3003759552.

Brand Name
ESTEEM+
Common Device Name
BAG, URINE COLLECTING, URETEROSTOMY
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key17196971
Report Number1049092-2023-00208
Device Sequence Number17842139
Product Code EXG
UDI-Device Identifier00768455197859
UDI-Public00768455197859
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number422545
Device Lot Number0000737544
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown